Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 32, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Apr 18, 2015, 6:01 PM CDT for Norton County, Kansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2015, 6:01 PM CDT (23:01 UTC)
- Expired
- Apr 18, 2015, 6:30 PM CDT
- In force
- 29 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Norton County, KS
The radar
The Grand Island radar (KUEX), 148 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 3:08 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1223 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
405
WUUS53 KGLD 182301
SVRGLD
KSC137-182330-
/O.NEW.KGLD.SV.W.0032.150418T2301Z-150418T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
601 PM CDT SAT APR 18 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN NORTON COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 630 PM CDT
* AT 600 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LENORA...OR
13 MILES SOUTH OF NORTON...MOVING NORTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LENORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
KANSAS.
LAT...LON 3958 9986 3957 10004 3982 10013 3983 9990
TIME...MOT...LOC 2300Z 167DEG 24KT 3965 9997
HAIL...1.00IN
WIND...60MPH
$$
DR1 follow-up statement
661
WWUS53 KGLD 182323
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
623 PM CDT SAT APR 18 2015
KSC137-182332-
/O.EXP.KGLD.SV.W.0032.000000T0000Z-150418T2330Z/
NORTON KS-
623 PM CDT SAT APR 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NORTON COUNTY
WILL EXPIRE AT 630 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
KANSAS.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SOUTHEAST NORTON COUNTY.
LAT...LON 3958 9986 3957 10004 3982 10013 3983 9990
TIME...MOT...LOC 2322Z 167DEG 24KT 3965 9997
$$
DRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 3:57 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 18, 3:57 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 257 PM MDT SAT APR 18 2015 .UPDATE... ISSUED AT 257 PM MDT SAT APR 18 2015 UPDATED FORECAST FOR TORNADO WATCH ISSUANCE AND POP/SKY/WEATHER GRID ADJUSTMENTS. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 1221 PM MDT SAT APR 18 2015 UPPER LOW WILL MOVE OUT OF NORTHEAST COLORADO AND ACROSS THE FORECAST AREA TONIGHT. DEEP LAYER SHEAR REMAINS VERY GOOD AHEAD OF THE LOW AND WITH SOME PARTIAL CLEARING EVEN MODEST INSTABILITY WILL BE SUFFICIENT FOR THUNDERSTORM INITIATION IN THE MOIST ENVIRONMENT. SURFACE DEW POINTS ARE FAIRLY UNIFORM ACROSS THE AREA SO HARD TO FIND A DRY LINE FEATURE TO FOCUS ON...SO THINK STORMS WILL BE SCATTERED ABOUT FAIRLY UNIFORMLY AT FIRST. IF SUPERCELLS DEVELOP EASTERLY SURFACE COMPONENT TO THE WIND FIELD WILL ENHANCE TORNADO THREAT IN THE STRONGLY SHEARED ENVIRONMENT. SIMILAR TO THE LAST FEW DAYS...STORMS WILL LIFT NORTHEAST THROUGH THE EVENING HOURS AS THEY MERGE...BUT WITH UPPER LOW MOVING THROUGH EXPECT EXTENSIVE WRAPAROUND PRECIPITATION SHIELD WITH TO DEVELOP AFTER MIDNIGHT AND CONTINUE THROUGH SUNDAY MORNING. MUCAPE DOES NOT GO TO ZERO SO LEFT A MENTION OF ISOLATED THUNDER THROUGH SUNDAY ALTHOUGH SEVERE THREAT WILL BE DONE BY 06Z TONIGHT. NORTHERLY WINDS ON THE BACK SIDE OVERNIGHT AND SUNDAY MORNING WILL BE STRONG...WITH MOS GUIDANCE SUGGESTING GUSTS TO NEAR 50 MPH. DONT THINK WARNING CRITERIA WILL BE REACHED BUT WILL HAVE TO MONITOR. WINDS WILL GRADUALLY SUBSIDE THROUGH SUNDAY AFTERNOON. LOWERED MAX TEMPERATURES ON SUNDAY CONSIDERABLY WITH SLOWER DEPARTURE OF PRECIPITATION AND LINGERING CLOUD COVER. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 257 PM MDT SAT APR 18 2015 FIRST OFF...APOLOGIZE FOR THE BREVITY OF THIS DISCUSSION. ONGOING SEVERE WEATHER CONCERNS TAKE PRIORITY. CALM WEATHER RETURNS BRIEFLY TO THE TRI-STATE REGION BEGINNING SUNDAY NIGHT...LASTING THROUGH TUESDAY NIGHT. FIRST...MODELS HAVE TRENDED FURTHER SOUTHWEST FOR PRECIPITATION CHANCES ASSOCIATED WITH A NORTHWEST FLOW SHORTWAVE TROUGH. THESE CHANCES SHOULD REMAIN GENERALLY ALONG THE COLORADO FRONT RANGE. THEREFORE...WENT WITH A DRY FORECAST. ANOTHER CONCERN TO MONITOR IS COLD TEMPERATURES LIKELY SUNDAY NIGHT/MONDAY MORNING. CURRENT FORECAST ADVERTISES MINIMUM TEMPERATURES IN THE UPPER 20S OVER EAST COLORADO AND LOW TO MID 30S FOR SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. ACTIVE PATTERN RESUMES WEDNESDAY AS SHORTWAVE RIDGE BREAKS DOWN AND UPPER LEVEL TROUGH SLIDES OVER THE ROCKIES. A SERIES OF SHORTWAVE TROUGHS WILL MOVE AROUND THE LOW...BRINGING A CONTINUOUS CHANCE OF SHOWERS/THUNDERSTORMS. UNSURE ON SEVERE AND FLOODING CHANCES BUT DO FORESEE A FEW STRONG TO SEVERE THUNDERSTORMS AND LOCALIZED HEAVY RAINFALL DUE TO TRAINING. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 531 AM MDT SAT APR 18 2015 VFR CEILINGS WILL CONTINUE THROUGH MID AFTERNOON AFTER WHICH SCATTERED THUNDERSTORM DEVELOPMENT IS EXPECTED. SOME STORMS MAY BE SEVERE THROUGH TONIGHT WITH LARGE HAIL AND DAMAGING WINDS. OVERNIGHT...LIGHT RAIN WILL CONTINUE WITH LOW CEILINGS AND AREAS OF FOG POSSIBLE. A COLD FRONT WILL MOVE THROUGH BOTH KGLD AND KMCK WITH A WIND SHIFT TO THE NORTH AND GUSTS TO 40KTS AROUND SUNRISE. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...RRH SHORT TERM...024 LONG TERM...RRH AVIATION...024
Hazardous weather outlook, Apr 18, 3:15 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 215 PM MDT SAT APR 18 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-192015- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 215 PM MDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AND THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE ENTIRE REGION THROUGH TONIGHT. A TORNADO WATCH HAS BEEN ISSUED UNTIL 9 PM CDT...8 PM MDT. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE THE PRIMARY THREATS WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Apr 18, 5:04 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 404 PM MDT SAT APR 18 2015 NEZ079-182230- DUNDY NE- 404 PM MDT SAT APR 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DUNDY COUNTY UNTIL 430 PM MDT... AT 404 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF BENKELMAN...MOVING NORTH AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MAX. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHWESTERN NEBRASKA. LAT...LON 4035 10133 4009 10133 4009 10157 4035 10161 TIME...MOT...LOC 2204Z 177DEG 26KT 4022 10149 DR
Special weather statement, Apr 18, 5:12 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 512 PM CDT SAT APR 18 2015 KSZ016-182230- GRAHAM KS- 512 PM CDT SAT APR 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRAHAM COUNTY UNTIL 530 PM CDT... AT 512 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PALCO...OR 13 MILES SOUTHEAST OF HILL CITY...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BOGUE AND NICODEMUS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN KANSAS. LAT...LON 3913 9973 3957 9975 3957 9960 3913 9961 TIME...MOT...LOC 2212Z 176DEG 20KT 3924 9964 DR
Special weather statement, Apr 18, 5:16 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 516 PM CDT SAT APR 18 2015 NEZ080-182230- HITCHCOCK NE- 516 PM CDT SAT APR 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HITCHCOCK COUNTY UNTIL 530 PM CDT... AT 515 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF CULBERTSON...OR 11 MILES EAST OF TRENTON...MOVING NORTHWEST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CULBERTSON. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN NEBRASKA. LAT...LON 4027 10076 4005 10076 4003 10083 4025 10103 TIME...MOT...LOC 2215Z 152DEG 15KT 4012 10082 DR
Special weather statement, Apr 18, 5:32 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
532 PM CDT SAT APR 18 2015
NEZ080-182300-
HITCHCOCK NE-
532 PM CDT SAT APR 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HITCHCOCK COUNTY
UNTIL 600 PM CDT...
AT 532 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CULBERTSON...OR 8 MILES EAST OF TRENTON...MOVING NORTHWEST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CULBERTSON.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
NEBRASKA.
LAT...LON 4027 10076 4013 10076 4012 10086 4027 10100
4030 10077
TIME...MOT...LOC 2232Z 154DEG 14KT 4018 10085
DRSpecial weather statement, Apr 18, 5:42 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 542 PM CDT SAT APR 18 2015 KSZ004-182300- NORTON KS- 542 PM CDT SAT APR 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NORTON COUNTY UNTIL 600 PM CDT... AT 542 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF NORTON TO NEAR LENORA...AND MOVING NORTH AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NORTON...LENORA...REAGER AND NEW ALMELO. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN KANSAS. LAT...LON 4000 9986 3957 9994 3957 10015 4000 10015 TIME...MOT...LOC 2242Z 181DEG 22KT 3989 10002 3967 10003 DR
Local storm report, Apr 18, 5:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
454 PM MDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL NICODEMUS 39.39N 99.61W
04/18/2015 E1.00 INCH GRAHAM KS LAW ENFORCEMENT
&&
BWARRENThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:02 PM CDT | Tornado Warning | GLD | Sherman | 28 min |
| Apr 17, 7:03 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 15 min |
| Apr 17, 7:05 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 25 min |
| Apr 17, 7:08 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace | 23 min |
| Apr 17, 7:10 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 35 min |
| Apr 17, 7:23 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 37 min |
| Apr 17, 7:30 PM CDT | Special Weather Statement | GLD | Sherman, Wallace | 30 min |
| Apr 17, 7:38 PM CDT | Special Weather Statement | GLD | Rawlins | 52 min |
| Apr 17, 7:43 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 24 min |
| Apr 17, 7:45 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace | 36 min |
| Apr 17, 8:02 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 14 min |
| Apr 17, 8:03 PM CDT | Special Weather Statement | GLD | Thomas | 27 min |
| Apr 17, 8:09 PM CDT | Special Weather Statement | GLD | Cheyenne | 36 min |
| Apr 17, 8:19 PM CDT | Special Weather Statement | GLD | Thomas | 26 min |
| Apr 17, 8:29 PM CDT | Special Weather Statement | GLD | Logan | 16 min |
| Apr 17, 8:34 PM CDT | Special Weather Statement | GLD | Sherman | 26 min |
| Apr 17, 9:07 PM CDT | Special Weather Statement | GLD | Sherman, Thomas | 38 min |
| Apr 17, 9:55 PM CDT | Special Weather Statement | GLD | Sherman, Thomas | 35 min |
| Apr 17, 10:43 PM CDT | Special Weather Statement | GLD | Logan | 32 min |
| Apr 17, 11:09 PM CDT | Special Weather Statement | GLD | Thomas | 36 min |
| Apr 18, 5:51 AM CDT | Dense Fog Advisory | GLD | Cheyenne, Decatur, Gove, Greeley, Logan, Rawlins and 5 more | 4 hr |
| Apr 18, 2:57 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 48 min |
| Apr 18, 3:44 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 31 min |
| Apr 18, 4:18 PM CDT | Special Weather Statement | GLD | Cheyenne | 27 min |
| Apr 18, 4:43 PM CDT | Special Weather Statement | GLD | Cheyenne | 47 min |
| Apr 18, 5:00 PM CDT | Special Weather Statement | GLD | Sherman | 15 min |
| Apr 18, 5:12 PM CDT | Special Weather Statement | GLD | Graham | 18 min |
| Apr 18, 5:40 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 35 min |
| Apr 18, 5:42 PM CDT | Special Weather Statement | GLD | Norton | 18 min |
| Apr 18, 6:03 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 42 min |
| Apr 18, 6:26 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 29 min |
| Apr 18, 6:58 PM CDT | Special Weather Statement | GLD | Decatur | 17 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.